# SDR HALA2016082800337

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,631 hours, 55,782 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF WHEN GEAR WAS RETRACTED LEFT MAIN GEAR "UNSAFE" "RED" LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.   FOUND LEFT MLG UP AND LATCHED PROXIMITY SENSOR SPRING BROKEN.  REMOVED AND REPLACED SPRING. ADJUSTED PROXIMITY SENSOR IAW AMM 32-61-00. OPS CHECK GOOD. OK FOR SERVICE.  REMOVED AND REPLACED THE SPRING IAW AMM 32-61-02.
